Alert archive / Illinois / Flash Flood Warnings in 2009
Flash Flood Warning 26, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at Jun 1, 2009, 8:09 PM CDT for Vermilion County, Illinois. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2009, 8:09 PM CDT (01:09 UTC)
- Expired
- Jun 2, 2009, 2:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
County Vermilion County, IL
The radar
The Indianapolis radar (KIND), 139 km from the middle of the area, began a volume at 01:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.2 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1190 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 2056 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KILX 020109
FFWILX
ILC183-020700-
/O.NEW.KILX.FF.W.0026.090602T0109Z-090602T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
809 PM CDT MON JUN 1 2009
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN VERMILION COUNTY IN EAST CENTRAL ILLINOIS...
* UNTIL 200 AM CDT.
* AT 807 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. RADAR ESTIMATES THAT OVER THREE INCHES OF RAIN
HAVE FALLEN IN MANY PARTS OF NORTHERN VERMILION COUNTY SINCE
4 PM. ADDITIONAL RAINFALL IS LIKELY TONIGHT AND WILL
AGGRAVATE THE FLOODING THREAT.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
HOOPESTON...POTOMAC...RANKIN...ROSSVILLE...ALVIN...ARMSTRONG AND
HENNING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
REPORT ANY FLOODING TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST
LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE
OFFICE IN LINCOLN.
&&
LAT...LON 4030 8754 4030 8793 4048 8795 4050 8754
4048 8753 4030 8753
$$
BAK1 follow-up statement
000
WGUS73 KILX 020656
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
156 AM CDT TUE JUN 2 2009
ILC183-020701-
/O.EXP.KILX.FF.W.0026.000000T0000Z-090602T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VERMILION-
156 AM CDT TUE JUN 2 2009
...THE FLASH FLOOD WARNING FOR EXCESSIVE RAIN WILL EXPIRE AT 200 AM
CDT FOR NORTHERN VERMILION COUNTY...
LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT THE FLOODING WHICH
OCCURRED OVER PARTS OF NORTHERN VERMILION COUNTY LAST EVENING HAD
RECEDED. ISOLATED THUNDERSTORMS WILL BE POSSIBLE FOR THE REST OF
THE NIGHT...HOWEVER...THE THREAT FOR WIDESPREAD FLOODING ACROSS
THE AREA HAS ENDED
LAT...LON 4030 8754 4030 8793 4048 8795 4050 8754
4048 8753 4030 8753
$$
SMITHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jun 1, 6:17 PM CDT, 1 hour 52 minutes earlier.
Area forecast discussion, Jun 1, 6:17 PM CDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 617 PM CDT MON JUN 1 2009 .DISCUSSION... ISSUED 300 PM CDT MON JUN 1 2009 LATEST SURFACE ANALYSIS HAD A WAVY FRONTAL BOUNDARY EXTENDING FROM LOW PRESSURE OVER THE GREAT LAKES...SOUTHWEST INTO THE CENTRAL PLAINS. THE POSITION OF THIS FRONTAL BOUNDARY...AND THE SHOWERS/STORMS THAT OCCUR WITH IT...ARE THE PRIMARY FORECAST CONCERNS OVER THE NEXT FEW DAYS. 12Z MODELS REMAIN IN GOOD OVERALL AGREEMENT WITH THE LARGE SCALE WEATHER FEATURES EXPECTED TO IMPACT FORECAST AREA THROUGH MIDWEEK. HOWEVER...SHOWERS/STORMS WILL BECOME WIDESPREAD FROM TIME TO TIME ALONG THE FRONTAL ZONE AS IT APPROACHES AND MOVES THROUGH THE FORECAST AREA. THE MODELS CONTINUE TO EXHIBIT VARYING DEGREES OF CONVECTIVE FEEDBACK FROM SOME OF THESE STORMS WHICH MAKES PINPOINTING THE MOST FAVORED POSITION OF THE FRONT AND STORM DEVELOPMENT PROBLEMATIC. AT THIS POINT...HAVE TENDED TO FAVOR A BLEND OF SOLUTIONS...BUT THIS WILL CERTAINLY NEED TO BE TWEAKED AS THE MESOSCALE EFFECTS OF THE CONVECTION BECOME MORE CLEAR. SHORT TERM...TONIGHT THROUGH THURSDAY...THE AREA OF LOW PRESSURE OVER THE GREAT LAKES IS BEING DRIVEN BY A SHORT WAVE RACING ACROSS NORTHERN ONTARIO. BOTH OF THESE FEATURES WILL TRACK EAST SOUTHEAST WITH TIME...DRAGGING THE TRAILING COLD FRONT SOUTH THROUGH ILLINOIS TONIGHT. HOWEVER...THE FRONT WILL QUICKLY BECOME NEARLY PARALLEL TO THE MEAN UPPER FLOW AND STALL OUT LATER TONIGHT. THE FRONT IS MOVING INTO AN UNSTABLE AIRMASS ACROSS CENTRAL ILLINOIS THIS EVENING. CAPE VALUES IN THE VICINITY AND SOUTH OF THE FRONT SHOULD EXCEED 3000 J/KG INTO THIS EVENING. AROUND 35 KTS OF 0-6 KM BULK SHEAR SHOULD BE SUFFICIENT TO CAPITALIZE ON THE INSTABILITY AND PRODUCE SOME STRONG TO SEVERE STORMS. THE STALLED FRONT WILL NOT SIT STILL FOR VERY LONG BEFORE BEING PICKED UP BY A SHORT WAVE DIGGING OVER THE CANADIAN PRAIRIES. THIS WAVE WILL PULL THE FRONT BACK INTO NORTHERN ILLINOIS CAUSING A BREAK IN THE PRECIPITATION THREAT OVERNIGHT INTO TUESDAY MORNING. AS THIS SECOND WAVE PASSES TO OUR EAST ON TUESDAY...THE FRONT WILL BEGIN TO COME BACK SOUTH AGAIN INTO THE FORECAST AREA. IN ADDITION...ENERGY IS EXPECTED TO EJECT OUT OF AN UPPER LOW SPINNING OVER THE ROCKIES AND MAY HELP SHOWERS/STORMS TO DEVELOP TO DEVELOP IN THE WARM SECTOR TO THE SOUTH OF THE MAIN FRONT. THE APPROACH OF THE FRONT...AS WELL AS THE TWO UPPER DISTURBANCES...WILL PROVIDE ANOTHER RISK OF SEVERE WEATHER TUESDAY AFTERNOON AND EVENING. THE FRONT WILL KEEP HEADING SOUTH THIS TIME...AND WILL EXIT THE FORECAST AREA ON WEDNESDAY. THIS WILL BRING THE PRECIPITATION RISK TO AN END FROM NORTH TO SOUTH WEDNESDAY. HIGH PRESSURE AND DRIER AIR WILL BE IN PLACE FOR WEDNESDAY NIGHT/THURSDAY...PROVIDING A BREAK IN THE ACTIVE WEATHER FOR CENTRAL AND SOUTHEAST ILLINOIS. LONG TERM...THURSDAY NIGHT THROUGH SUNDAY...MODELS/ENSEMBLES CONTINUE TO HAVE THEIR DIFFERENCES TODAY IN THE EXTENDED RANGE OF THE FORECAST. WHILE THE CONSENSUS THAT THE REX BLOCK OVER THE EASTERN PACIFIC WILL BREAK DOWN BY THIS WEEKEND IS NOW STRONG...HOW QUICKLY IMPULSES ARRIVE FROM THE WEAKENING CUTOFF UPPER LOW OFF THE CALIFORNIA COAST IS LESS CLEAR. THIS DIFFERENCE IN TIMING IS STILL SIGNIFICANT...PLUS THERE WILL BE MORE THAN ONE WAVE EJECTING OUT OF THE EASTERN PACIFIC TROF RESULTING IN MORE THAN ONE PERIOD OF PRECIPITATION RISK. THAT BEING SAID...DO NOT EXPECT THE PERIOD FROM SATURDAY INTO MONDAY TO BE A WASHOUT AND DO NOT WANT TO CARRY MENTIONABLE CHANCES OF SHOWERS/STORMS THROUGH THE ENTIRE PERIOD. FOR NOW...WILL RESTRICT MENTIONABLE CHANCES FOR PRECIPITATION TO THE SATURDAY NIGHT/SUNDAY TIME PERIOD WHERE AT LEAST SOME MODEL CLUSTERING AND RUN-TO-RUN CONSISTENCY EXISTS. THIS PRECIPITATION WILL OCCUR ALONG A FRONTAL BOUNDARY THAT SHOULD LIE ACROSS THE REGION...WITH THE FRONT BEING ACTIVATED BY THE EJECTING SHORT WAVE ENERGY. A STRONGER PIECE OF ENERGY MAY HELP DRAG THE FRONT SOUTH OF THE REGION BY LATE MONDAY AND END PRECIPITATION CHANCES. WILL KEEP THE SUNDAY NIGHT/MONDAY PRECIPITATION CHANCES AROUND 20 PERCENT... WHICH KEEPS IT OUT OF THE WORDED FORECAST...AT THIS TIME GIVEN THE LINGERING UNCERTAINTY. TEMPERATURES WILL BE A TRICKY CALL DUE TO THE AFOREMENTIONED FRONTAL BOUNDARY. AMONG THE MODEL DISCREPANCIES ARE EXACTLY WHERE THIS FRONT WILL LIE OUT...PARTLY A RESULT IN THE DIFFERENCES IN MODEL TIMING. HAVE CHOSEN TO FOLLOW A MIDDLE OF THE ROAD TEMPERATURE SOLUTION...WHICH IS NEAR OR SLIGHTLY ABOVE NORMAL...BUT ADJUSTMENTS WILL BE NEEDED ONCE THE EXPECTED FRONTAL POSITION IS BETTER KNOWN. BAK && .AVIATION... ISSUED 617 PM CDT MON JUN 1 2009 THUNDERSTORMS MOVING INTO THE REGION AND WILL AFFECT BMI AND PIA FOR SEVERAL HOURS THIS EVENING. SPI AND DEC MIGHT SEE CONVECTION LATER AS ALL WEATHER IS NORTH OF THOSE SITES. CMI COULD ALSO SEE CONVECTION BUT WILL KEEP THEM WITH VCTS FOR NOW. WILL HAVE TEMPO GROUPS FOR PIA AND BMI. ADDITIONAL CONVECTION HAS DEVELOPED ACRS NORTHERN MO AND WILL LIKELY MOVE CLOSE TO PIA AND BMI LATER TONIGHT SO WILL KEEP PCPN MENTIONED FOR THEM. FRONT SHOULD DROP SOUTH SOME OVERNIGHT AND THIS WILL BE FOCUS FOR MORE CONVECTION TOMORROW. AUTEN && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 1, 3:07 PM CDT, 5 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 307 PM CDT MON JUN 1 2009 ILZ027>031-036>038-040>046-021200- CHAMPAIGN-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-PEORIA- PIATT-SCHUYLER-STARK-TAZEWELL-VERMILION-WOODFORD- 307 PM CDT MON JUN 1 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT SEVERE WEATHER WILL BE POSSIBLE ACROSS THE AREA THIS AFTERNOON AND TONIGHT. THUNDERSTORM CHANCES WILL INCREASE AS A COLD FRONT PUSHES SOUTH INTO THE AREA. DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL ARE THE PRIMARY THREAT. IN ADDITION...DUE TO THE POTENTIAL FOR THUNDERSTORMS TO MOVE OVER THE SAME AREA FOR SEVERAL HOURS...HEAVY RAINFALL WILL BE A THREAT INTO THE OVERNIGHT HOURS. FOR INTERESTS ALONG THE ILLINOIS RIVER...FLOODING WILL CONTINUE TO SUBSIDE THIS WEEK...BUT WILL REMAIN ABOVE FLOOD STAGE SEVERAL MORE DAYS SOUTH OF PEORIA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA TUESDAY AFTERNOON AND EVENING...AS ANOTHER COLD FRONT SLOWLY WORKS ITS WAY SOUTH OVER CENTRAL ILLINOIS. THE PRIMARY THREAT WILL BE FROM STRONG WINDS AND HAIL...ALONG WITH LOCALLY HEAVY RAINFALL. THUNDERSTORM CHANCES WILL BEGIN TO DIMINISH LATE TUESDAY NIGHT...AS THE FRONT SLIPS TO OUR SOUTH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON INTO THIS EVENING. ILZ047>053-021200- CASS-CHRISTIAN-MACON-MENARD-MORGAN-SANGAMON-SCOTT- 307 PM CDT MON JUN 1 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT SEVERE WEATHER WILL BE POSSIBLE ACROSS THE AREA THIS AFTERNOON AND TONIGHT. THUNDERSTORM CHANCES WILL INCREASE AS A COLD FRONT PUSHES SOUTH INTO THE AREA. DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL ARE THE PRIMARY THREAT. IN ADDITION...DUE TO THE POTENTIAL FOR THUNDERSTORMS TO MOVE OVER THE SAME AREA FOR SEVERAL HOURS...HEAVY RAINFALL WILL BE A THREAT INTO THE OVERNIGHT HOURS. THE ILLINOIS RIVER WILL REMAIN IN FLOOD THE NEXT SEVERAL DAYS...ALTHOUGH STAGES WILL CONTINUE TO FALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA TUESDAY AFTERNOON AND EVENING...AS ANOTHER COLD FRONT WORKS ITS WAY SOUTH ACROSS CENTRAL ILLINOIS. THE PRIMARY THREAT WILL BE FROM STRONG WINDS AND HAIL...ALONG WITH LOCALLY HEAVY RAINFALL. THUNDERSTORM CHANCES WILL BEGIN TO DIMINISH EARLY WEDNESDAY MORNING...AS THE FRONT SLIPS TO OUR SOUTH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON THROUGH THIS EVENING. ILZ054>057-061>063-021200- CLARK-COLES-CUMBERLAND-DOUGLAS-EDGAR-MOULTRIE-SHELBY- 307 PM CDT MON JUN 1 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT SEVERE WEATHER WILL BE POSSIBLE ACROSS THE AREA THIS AFTERNOON AND TONIGHT. THUNDERSTORM CHANCES WILL INCREASE AS A COLD FRONT PUSHES SOUTH INTO THE AREA. DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL ARE THE PRIMARY THREAT. IN ADDITION...DUE TO THE POTENTIAL FOR THUNDERSTORMS TO MOVE OVER THE SAME AREA FOR SEVERAL HOURS...HEAVY RAINFALL WILL BE A THREAT INTO THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA TUESDAY AND TUESDAY EVENING...AS ANOTHER COLD FRONT WORKS ITS WAY SOUTH ACROSS CENTRAL AND EAST CENTRAL ILLINOIS. THE PRIMARY THREAT WILL BE FROM STRONG WINDS AND HAIL...ALONG WITH LOCALLY HEAVY RAINFALL. THUNDERSTORM CHANCES WILL BEGIN TO DIMINISH WEDNESDAY MORNING...AS THE FRONT SLIPS TO OUR SOUTH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON THROUGH THIS EVENING. ILZ066>068-071>073-021200- CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 307 PM CDT MON JUN 1 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTHEAST ILLINOIS LATE TUESDAY AFTERNOON THROUGH WEDNESDAY NIGHT...AS A COLD FRONT SLOWLY WORKS ITS WAY SOUTH. A FEW OF THE STORMS MAY BE CAPABLE OF PRODUCING GUSTY WINDS ALONG WITH HEAVY RAINFALL...BUT IT APPEARS THE MAIN THREAT FOR MORE ORGANIZED THUNDERSTORMS WILL BE JUST TO OUR NORTH. THUNDERSTORM CHANCES WILL BEGIN TO DIMINISH LATE WEDNESDAY NIGHT OR EARLY THURSDAY MORNING AS THE COLD FRONT SLIPS TO OUR SOUTH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT HTTP://WWW.WEATHER.GOV/LINCOLN. THIS ADDRESS IS ALL IN LOWER CASE. GEELHART
In the hours before
Local storm report, Jun 1, 6:33 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
633 PM CDT MON JUN 01 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 PM HAIL 3 NE BLOOMINGTON 40.51N 88.93W
06/01/2009 M1.00 INCH MCLEAN IL NWS EMPLOYEE
&&
25Local storm report, Jun 1, 6:42 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
642 PM CDT MON JUN 01 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HAIL 2 W HOOPESTON 40.47N 87.71W
06/01/2009 M0.88 INCH VERMILION IL MESONET
SWOP.
&&
25Local storm report, Jun 1, 6:43 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
643 PM CDT MON JUN 01 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM TSTM WND GST BLOOMINGTON 40.48N 88.97W
06/01/2009 M67 MPH MCLEAN IL ASOS
MEASURED AT BLOOMINGTON AIRPORT.
&&
25Local storm report, Jun 1, 6:56 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
656 PM CDT MON JUN 01 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM HAIL 2 NW BENSON 40.87N 89.15W
06/01/2009 M0.88 INCH WOODFORD IL AMATEUR RADIO
RELAYED BY WFO LOT
&&
25Local storm report, Jun 1, 7:50 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
750 PM CDT MON JUN 01 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TSTM WND DMG SAN JOSE 40.31N 89.60W
06/01/2009 LOGAN IL EMERGENCY MNGR
POWER LINES DOWN
&&
25Local storm report, Jun 1, 7:59 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
759 PM CDT MON JUN 01 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 PM HAIL 1 S RANKIN 40.45N 87.90W
06/01/2009 E1.00 INCH VERMILION IL PUBLIC
RELAYED BY EMA
0415 PM HAIL 5 E RANKIN 40.46N 87.80W
06/01/2009 M1.00 INCH VERMILION IL TRAINED SPOTTER
RELAYED BY EMA
0415 PM TSTM WND GST 5 E RANKIN 40.46N 87.80W
06/01/2009 E60.00 MPH VERMILION IL TRAINED SPOTTER
RELAYED BY EMA
0419 PM TORNADO 1 NW HOOPESTON 40.48N 87.68W
06/01/2009 VERMILION IL TRAINED SPOTTER
BRIEF TOUCHDOWN...ON GROUND FOR LESS THAN ONE MINUTE.
RELAYED FROM EMA.
0425 PM TSTM WND DMG HOOPESTON 40.47N 87.67W
06/01/2009 VERMILION IL TRAINED SPOTTER
SEVERAL 3 TO 6 INCH DIAMETER TREE LIMBS DOWN. FLAGPOLE
BLOWN DOWN. HALF MILE NORTH OF HOOPESTON. RELAYED BY EMA.
0435 PM HAIL HOOPESTON 40.47N 87.67W
06/01/2009 M0.88 INCH VERMILION IL TRAINED SPOTTER
RELAYED BY EMA
0514 PM HAIL 2 NNW GALESBURG 40.98N 90.39W
06/01/2009 M1.00 INCH KNOX IL TRAINED SPOTTER
RELAYED FROM WFO DVN.
0520 PM HAIL 1 SE LAURA 40.91N 89.90W
06/01/2009 M0.75 INCH PEORIA IL TRAINED SPOTTER
DIME TO PENNY SIZED HAIL. RELAYED BY PEORIA CITY.
0524 PM HAIL GALESBURG 40.95N 90.38W
06/01/2009 M1.00 INCH KNOX IL TRAINED SPOTTER
0525 PM HAIL 2 S SPRING BAY 40.79N 89.53W
06/01/2009 M0.75 INCH WOODFORD IL EMERGENCY MNGR
0531 PM HAIL MOSSVILLE 40.82N 89.57W
06/01/2009 M0.75 INCH PEORIA IL MESONET
SWOP.
0537 PM HAIL 1 S MOSSVILLE 40.80N 89.57W
06/01/2009 M1.00 INCH PEORIA IL MESONET
ALSO, O.53 INCHES OF RAIN WITH STORMS. SWOP.
0545 PM HAIL PRINCEVILLE 40.93N 89.76W
06/01/2009 M1.00 INCH PEORIA IL EMERGENCY MNGR
0554 PM HAIL 1 W METAMORA 40.79N 89.38W
06/01/2009 M1.00 INCH WOODFORD IL EMERGENCY MNGR
0558 PM HAIL 7 W CHILLICOTHE 40.92N 89.63W
06/01/2009 M1.25 INCH PEORIA IL EMERGENCY MNGR
0605 PM HAIL CHILLICOTHE 40.92N 89.50W
06/01/2009 M1.00 INCH PEORIA IL MESONET
SWOP
0610 PM HAIL CHILLICOTHE 40.92N 89.50W
06/01/2009 M1.25 INCH PEORIA IL MESONET
CORRECTION TO LOCATION...NOT HOPEWELL BUT CHILLICOTHER.
HAIL BEGINNING TO DIMINISH IN SIZE. LARGEST HAIL 1.25
INCHES. SWOP.
0618 PM HAIL 2 NW BENSON 40.87N 89.15W
06/01/2009 M0.88 INCH WOODFORD IL AMATEUR RADIO
RELAYED BY WFO LOT
0624 PM HAIL 3 E METAMORA 40.79N 89.31W
06/01/2009 E1.75 INCH WOODFORD IL EMERGENCY MNGR
NEAR 1200 EAST AND 1500 NORTH.
0633 PM HAIL 3 NE BLOOMINGTON 40.51N 88.93W
06/01/2009 M1.00 INCH MCLEAN IL NWS EMPLOYEE
0635 PM HAIL 2 W HOOPESTON 40.47N 87.71W
06/01/2009 M0.88 INCH VERMILION IL MESONET
SWOP.
0636 PM TSTM WND GST BLOOMINGTON 40.48N 88.97W
06/01/2009 M67.00 MPH MCLEAN IL ASOS
MEASURED AT BLOOMINGTON AIRPORT.
0735 PM TSTM WND DMG SAN JOSE 40.31N 89.60W
06/01/2009 LOGAN IL EMERGENCY MNGR
POWER LINES DOWN
&&
25The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 7:01 PM CDT | Areal Flood Advisory | ILX | Fulton | 6 hr |
| Jun 1, 7:08 PM CDT | Severe Thunderstorm Warning | ILX | Peoria, Tazewell, Woodford | 52 min |
| Jun 1, 7:34 PM CDT | Severe Thunderstorm Warning | ILX | McLean | 56 min |
| Jun 1, 7:47 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Tazewell | 28 min |
| Jun 1, 8:10 PM CDT | Areal Flood Advisory | ILX | Clay, Effingham, Fulton, Jasper, McLean, Mason and 4 more | 9 days |
| Jun 1, 8:25 PM CDT | Severe Thunderstorm Warning | ILX | McLean | 27 min |
| Jun 2, 1:56 PM CDT | Special Weather Statement | ILX | Edgar | 34 min |
| Jun 2, 2:02 PM CDT | Special Weather Statement | ILX | Effingham | 43 min |
| Jun 2, 3:47 PM CDT | Special Weather Statement | ILX | Piatt | 43 min |
| Jun 2, 3:55 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Douglas, Moultrie, Piatt | 50 min |
| Jun 2, 4:44 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Morgan, Schuyler | 48 min |
| Jun 2, 4:57 PM CDT | Special Weather Statement | ILX | Sangamon | 63 min |
| Jun 2, 5:07 PM CDT | Special Weather Statement | ILX | Edgar | 53 min |
| Jun 2, 5:16 PM CDT | Special Weather Statement | ILX | Logan, Macon, Mason, Menard | 59 min |
| Jun 2, 6:11 PM CDT | Severe Thunderstorm Warning | ILX | Lawrence | 17 min |
Nearby
Flash Flood Warnings in Illinois, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.